Translator Disclaimer
15 October 2000 Correction to: "Hölder foliations" Duke Math. J. Vol. 86 No. 3 (1997), pp. 517-546
Charles Pugh, Michael Shub, Amie Wilkinson
Duke Math. J. 105(1): 105-106 (15 October 2000). DOI: 10.1215/S0012-7094-00-10515-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.105 • No. 1 • 15 October 2000
Back to Top